| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported by customer that they found a long black hair in a kit last week.They just opened the pack and immediately saw it.They didn't use the kit.Additional information from customer response on 06-30-2023 no patient harm or urgent situation, just used a new kit.There was a very brief delay in getting a new kit.We only carry one of each size on our cart so there was a brief delay.
Event or Problem Description
It was reported by customer that they found a long black hair in a kit last week.They just opened the pack and immediately saw it.They didn't use the kit.Additional information from customer response on 06-30-2023: no patient harm or urgent situation just used a new kit.There was a very brief delay in getting a new kit.We only carry one of each size on our cart so there was a brief delay.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of foreign material is inconclusive due to the state of the returned sample.One photograph of an opened kit was returned for evaluation.An initial visual observation of the photograph showed what appears to be a hair on the csr wrap of the kit.The opened state of the packaging made it difficult to assess when and where the foreign material entered the package.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The complaint of foreign material could not be independently confirmed without evaluation of a sealed kit; however, the report of foreign material has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.H3 other text: evaluation findings are in section h11.